Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

July 2, 2015Costilla County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 2, 2015, 6:13 PM MDT for Costilla County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2015, 6:13 PM MDT (00:13 UTC)
Expired
Jul 2, 2015, 7:00 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO

County Costilla County, CO

The radar

The Pueblo radar (KPUX), 185 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
3022 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WWUS85 KPUB 030013
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT THU JUL 2 2015
 
COZ071-074-075-030100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
613 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS AND
SOUTHEASTERN COSTILLA COUNTIES UNTIL 700 PM MDT...

AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANCHEZ RESERVOIR...OR 30 MILES NORTHEAST OF QUESTA...MOVING SOUTH AT
10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN PABLO AND SANCHEZ RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3700 10547 3715 10545 3715 10543 3717 10522
      3700 10513
TIME...MOT...LOC 0013Z 348DEG 9KT 3709 10532 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:26 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 2, 3:26 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT THU JUL 2 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 326 PM MDT THU JUL 2 2015

RELATIVELY UNSETTLED METEOROLOGICAL CONDITIONS ARE EXPECTED TO
CONTINUE OVER THE FORECAST DISTRICT INTO LATER FRIDAY.  THE PRIMARY
NEAR/SHORT-TERM ISSUES ARE THE POTENTIAL OF STRONG TO SEVERE STORMS
AT TIMES AS WELL AS STORMS WITH LOCALLY HEAVY RAINFALL AND
TEMPERATURES.

FORECAST DISTRICT CURRENTLY NOTING VARIABLE CLOUDINESS...BELOW
SEASONAL EARLY JULY TEMPERATURES AND DEVELOPING THUNDERSTORMS...SOME
STRONG TO BRIEFLY SEVERE AT TIMES OVER WESTERN PORTIONS.

RECENT REAL-TIME DATA AS WELL AS COMPUTER SIMULATIONS...FORECAST
MODEL SOUNDINGS AND PV ANALYSIS INDICATE THAT BASICALLY ISOLATED TO
SCATTERED PRIMARILY AFTERNOON INTO NIGHT-TIME SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY AFTERNOON.

THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL...HAIL(SEVERE AT TIMES) AND GUSTY WINDS AS PROJECTED
LOCALIZED CAPES...LIS AND 0-6 KM SHEAR VALUES NEAR 1500 J/KG...-5C
AND 35 KNOTS RESPECTIVELY...PRIMARILY DURING THE AFTERNOON INTO
EVENING HOURS.  AS ALWAYS...WFO PUEBLO WILL CONTINUE TO MONITOR
CLOSELY AND ISSUE PRODUCTS AS NEEDED.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 326 PM MDT THU JUL 2 2015

FRIDAY NIGHT...CONVECTION WANES ACROSS THE AREA THROUGH THE
EVENING...WITH A FEW STRONG TO SEVERE STORMS POSSIBLE EARLY...WITH
CAPE VALUES HOVERING AROUND 1000 J/KG IN THE EARLY EVENING. NAM
SHOWS MCS OVER THE FAR EASTERN COUNTIES AND GFS HINTS AT IT...SO
NOT SO SURE IT WILL MATERIALIZE. STAY TUNED. MEANTIME...IN THE
WEST...A FEW STRONG STORMS WILL FADE BY MID EVENING.

SATURDAY...UPPER RIDGE BUILDS ACROSS COLORADO...BUT WITH SURFACE
MOISTURE AVAILABLE...THERE WILL STILL BE ISOLATED TO SCATTERED
SHOWERS AND STORMS ACROSS A GOOD PART OF THE CWA DURING THE
AFTERNOON AND EVENING. CAPE VALUES ABOVE 1000 J/KG IN SOME AREAS
WILL YIELD THE POSSIBILITY FOR SOME SEVERE HAIL.

SUNDAY AND MONDAY...NAM AND GFS SHOW UPPER RIDGE CONTINUING TO
DRIFT EASTWARD...DUE TO SHORTWAVE TROUGH MOVING ACROSS THE
NORTHERN ROCKIES. TEMPERATURES WILL BE HIGHER THAN SATURDAY...AND
THE COVERAGE OF AFTERNOON AND EVENING CONVECTION MAY BE A BIT
MORE...WITH THE TROUGH PASSAGE TO THE NORTH. SUNDAY NIGHT...AS
THE TROUGH SWEEPS EAST...A COLD FRONT WILL INVADE THE EASTERN
PLAINS...AND SET THE STAGE FOR UPSLOPE FLOW ON MONDAY. WITH THAT
SAID...GFS INDICATES THAT THE AIR MAY BE TO STABLE TO KICK OFF
SHOWERS AND STORMS ACROSS THE PLAINS...BEING MORE LIKELY ACROSS
THE ADJACENT TERRAIN AND HIGH VALLEYS. CAPE VALUES ARE FORECAST TO
BE BELOW 1000 J/KG SO A FEW STRONG STORMS WILL BE POSSIBLE.

TUESDAY...A CONTINUATION OF MOIST LOW LEVEL AIR...AND LOW LEVEL
WINDS SWINGING MORE SOUTHERLY...THE ATMOSPHERE IS FORECAST TO
DESTABILIZE MORE. SO SHOWERS AND STORMS SEEMS A BETTER BET ACROSS
THE I-25 AND EASTERN MOUNTAINS...MIGRATING OUT SOME INTO THE
PLAINS. A FEW SEVERE STORMS WILL BE POSSIBLE...AND THE POTENTIAL
FOR LOCAL FLASH FLOODING WILL ALSO BE PRESENT. ISOLATED TO
SCATTERED RAINS MAY BE FOUND IN THE WESTERN PART OF THE CWA.

WEDNESDAY AND THURSDAY...UPPER RIDGE WILL STILL BE ACROSS THE
ROCKIES...BUT THERE WILL BE CHANCES FOR DIURNAL SHOWERS AND
STORMS WITH MOISTURE IN PLACE. INSTABILITY DOES NOT LOOK ALL THAT
GREAT...BUT THERE IS ALWAYS THE CHANCE FOR SLOW MOVING STORMS THAT
COULD POTENTIALLY PRODUCE FLASH FLOODING. -TLM-

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 326 PM MDT THU JUL 2 2015

BASICALLY VFR CONDITIONS ARE STILL PROJECTED OVER THE KALS...KCOS
AND KPUB TAF SITES INTO FRIDAY AFTERNOON...WITH PERIODS OF MVFR TO
POSSIBLY BRIEF IFR CONDITIONS AT TIMES THIS EVENING AND THEN AGAIN
FRIDAY AFTERNOON DUE TO THUNDERSTORMS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...77
LONG TERM...TM
AVIATION...77
Hazardous weather outlook, Jul 2, 6:09 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT THU JUL 2 2015

COZ058>089-093>099-040015-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
609 PM MDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE MOUNTAINS AND HIGH
VALLEYS THROUGH AROUND MIDNIGHT...WITH LIGHTNING AND WIND GUSTS
AROUND 40 MPH BEING THE MAIN THREATS. HOWEVER...SOME OF THE
STRONGER STORMS MAY ALSO PRODUCE HAIL UP TO NICKEL SIZE AND
LOCALLY HEAVY RAINFALL.

AN AREA OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHWARD FROM
NORTHERN COLORADO...INTO EAST CENTRAL AND SOUTHEAST COLORADO LATER
THIS EVENING. THESE THUNDERSTORMS WILL BRING LIGHTNING AND WIND
GUSTS UP TO 40 MPH...BUT SOME OF THE STRONGER STORMS MAY ALSO
PRODUCE SMALL HAIL AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY
AFTERNOON AND EVENING...BEGINNING OVER THE MOUNTAINS AND SPREADING
ACROSS THE PLAINS. ALL STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT LIGHTNING AND GUSTY WINDS...WITH SOME OF THE STRONGER
STORMS ALSO BEING CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND
SMALL HAIL. A FEW STORMS OVER THE INTERSTATE 25 CORRIDOR AND
EASTERN PLAINS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND
HAIL TO HALF DOLLAR SIZE.

FOR THE HOLIDAY WEEKEND...STORMS WILL NOT BE QUITE AS NUMEROUS
BUT THERE WILL STILL BE THE THREAT OF ISOLATED TO SCATTERED
AFTERNOON AND EVENING STORMS...WITH THE POTENTIAL FOR FREQUENT
LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL.

THE THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL
BE ELEVATED FOR MONDAY AND TUESDAY...AS THE MONSOON RETURNS TO
SOUTHEAST COLORADO. FLOOD PRONE AREAS...INCLUDING URBAN AREAS AND
THE BURN SCARS...SHOULD BE ON THE ALERT FOR THE POTENTIAL OF HEAVY
RAIN FROM THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO THROUGH
ABOUT MIDNIGHT.

28/28

In the hours before

Special weather statement, Jul 2, 3:38 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT THU JUL 2 2015

COZ060>062-022230-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
338 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAFFEE COUNTY UNTIL 430
PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALPINE...OR 40 MILES NORTHEAST OF GUNNISON...MOVING SOUTHEAST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BUENA VISTA AROUND 345 PM MDT.
  ST ELMO AROUND 405 PM MDT.
  ALPINE AROUND 410 PM MDT.
  NATHROP AROUND 430 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3867 10602 3856 10632 3881 10642 3883 10641
      3882 10638 3883 10638 3885 10636 3891 10619
TIME...MOT...LOC 2137Z 331DEG 8KT 3881 10625

MOORE
Special weather statement, Jul 2, 3:47 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT THU JUL 2 2015

COZ065-066-069-022230-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
347 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RIO GRANDE AND SOUTH
CENTRAL SAGUACHE COUNTIES UNTIL 430 PM MDT...

AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF LA GARITA...OR 43 MILES NORTHWEST OF ALAMOSA...MOVING
SOUTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GARITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3804 10644 3808 10621 3780 10608 3774 10643
TIME...MOT...LOC 2147Z 350DEG 10KT 3799 10632

MOORE
Special weather statement, Jul 2, 4:38 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT THU JUL 2 2015

COZ069-070-022330-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
438 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RIO GRANDE...SOUTH
CENTRAL SAGUACHE AND NORTHWESTERN ALAMOSA COUNTIES UNTIL 530 PM
MDT...

AT 438 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOOPER...OR 21 MILES NORTH OF ALAMOSA...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOPER AND MOSCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3783 10609 3784 10586 3759 10572 3758 10608
TIME...MOT...LOC 2238Z 344DEG 7KT 3777 10595

MOORE
Special weather statement, Jul 2, 4:59 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT THU JUL 2 2015

COZ065>070-022345-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
459 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO GRANDE AND SOUTHERN
SAGUACHE COUNTIES UNTIL 545 PM MDT...

AT 459 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DEL NORTE...OR 31 MILES WEST OF ALAMOSA...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTE VISTA AND DEL NORTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3773 10661 3775 10630 3756 10609 3742 10624
      3747 10656
TIME...MOT...LOC 2259Z 328DEG 20KT 3764 10640

MOORE
Special weather statement, Jul 2, 5:46 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
546 PM MDT THU JUL 2 2015

COZ067-070-071-030030-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
546 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONEJOS...
SOUTHEASTERN RIO GRANDE AND SOUTHWESTERN ALAMOSA COUNTIES UNTIL 630
PM MDT...

AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF ALAMOSA...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMOSA...ALAMOSA EAST AND CAPULIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3756 10609 3755 10586 3728 10578 3728 10626
TIME...MOT...LOC 2346Z 009DEG 9KT 3748 10600

MOORE
Special weather statement, Jul 2, 6:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT THU JUL 2 2015

COZ071-074-075-030100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
613 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS AND
SOUTHEASTERN COSTILLA COUNTIES UNTIL 700 PM MDT...

AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANCHEZ RESERVOIR...OR 30 MILES NORTHEAST OF QUESTA...MOVING SOUTH AT
10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN PABLO AND SANCHEZ RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3700 10547 3715 10545 3715 10543 3717 10522
      3700 10513
TIME...MOT...LOC 0013Z 348DEG 9KT 3709 10532

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:59 PM MDTSpecial Weather StatementPUBCostilla46 min
Jul 2, 8:30 PM MDTSpecial Weather StatementPUBChaffee45 min
Jul 2, 9:44 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jul 3, 1:48 PM MDTSpecial Weather StatementPUBChaffee42 min
Jul 3, 1:54 PM MDTSpecial Weather StatementPUBSaguache51 min
Jul 3, 2:51 PM MDTSpecial Weather StatementPUBBaca39 min
Jul 3, 3:03 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jul 3, 4:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 3, 4:29 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 3, 4:45 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jul 3, 4:52 PM MDTSpecial Weather StatementPUBSaguache38 min
Jul 3, 5:07 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jul 3, 5:12 PM MDTSpecial Weather StatementPUBCuster48 min
Jul 3, 5:44 PM MDTSpecial Weather StatementPUBTeller46 min
Jul 3, 5:51 PM MDTSpecial Weather StatementPUBHuerfano39 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.